# SDR AALA20180508012

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 73,355 hours, 8,741 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL QUANITTY BEGAN DROPPING SHORTLY AFTER CRUISE.  LOSS INCREASED IN RATE TO APPROXIMATELY 1 QUART PER 30 MINUTES. AT 4 QUARTS DIVERTED.  ALL OTHER PARAMETERS WITHIN LIMITS.  ARF REPORTED SOMETHING LEAKING AFTER LANDING. SHUT DOWN ENGINE. ENGINE HAS BEEN CHANGED IAW CARD 71-94-01.  AIRCRAFT WAS GROUNDED.
